The Stacks Project


Bibliography item: faltings

authorFaltings, Gerd
titleStable $G$-bundles and projective connections
year1993
typearticle
issn1056-3911
journalJ. Algebraic Geom.
number3
volume2
pages507–568
fjournalJournal of Algebraic Geometry

BibTeX code

You can use the following code to cite this item yourself.

@article{faltings,
  author = {Faltings, Gerd},
  title = {Stable {$G$}-bundles and projective connections},
  year = {1993},
  issn = {1056-3911},
  journal = {J. Algebraic Geom.},
  number = {3},
  volume = {2},
  pages = {507--568},
  fjournal = {Journal of Algebraic Geometry},
}